| Catalog Number |
IAB-S840C |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that, "during the catheter insertion, the balloon failed to pass smoothly into the patient's body over the guidewire.Change the new catheter".The new catheter was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".